Personne n'a encore pris le contrôle de cette page.

Les organisateurs qui revendiquent leur page peuvent mettre à jour les informations de l'événement, poster des photos, ajouter les liens de billetterie, répondre aux avis, voir les statistiques...

Prenez le contrôle de votre page gratuite maintenant

Driving Enterprise Efficiencies with XR

Professionnels | International | Annuel

L'événement VRTECH 2019 a eu lieu le ~ avril 2019 à Pune, Inde . De portée international, cet événement s’adresse aux professionnels.

Afficher la présentation originale (en anglais)

logo VRTECH 2019
logo user

Partagez votre expérience

VRTECH 2019

Les avis sont publics et modifiables.

Indicateurs de satisfaction d'après les avis partagés par la communauté

5,0

Avis sur VRTECH 2019

Visiteur

Geeta C. picture
Geeta C. Focussed Event Management Pvt. Ltd.

Agenda & Programme (15)

  • 24 avr. 2019
  • 09:00
    09:00 - 10:00 ( Une heure )

    Delegate Registration, Tea & Refreshments

  • 10:00
    10:00 - 10:05 ( 5 mins )

    Inaugural Lamp Lighting

    Inaugural Lamp Lighting & Welcome & Introduction from Conference Producer

  • 10:05
    10:05 - 10:15 ( 10 mins )

    Welcome from Focussed Events & Introduction

  • 10:15
    10:15 - 10:55 ( 40 mins )

    XR IMPACT: Analysis & Trends

    “How widespread is Augmented Reality and Virtual Reality in manufacturing?”

    Speakers:

    – Mr. Mehmet Eyyup Aman – Founder at Chocoworld™|Cinebox™ |The Choco Factory™|Pixvr™ – Cineboxvr

    – Mr. Tanuj Goyal – Associate Director (AI | IOT | AR/VR | Mobility & Connectivity) – MarketsandMarkets Research Pvt. Ltd.

  • 10:55
    10:55 - 11:20 ( 25 mins )

    XR IMPLEMENTATION

    How companies are building new competitive advantage using AR/VR and 3D technologies
    Speaker:

    – Mr. Sharatchandra Aithal – Field Engineer – Unity Technologies

  • 11:20
    11:20 - 11:45 ( 25 mins )

    Morning Refreshment & Networking

  • 11:45
    11:45 - 13:00 ( Une heure 15 mins )

    Keynote Panel: “XR Changing The Landscape to Do Business”

    XR as Engineers’ Communication Tool
    XR helps in Decision Support
    Reducing Time to Market – Faster decisions and Cross-functional Involvement
    Early involvement of all Stakeholders
    Industry 4.0, Digital Twin compelling XR Utilization
    XR – a pillar to Industry 4.0 Readiness

    Speakers:

    – Mr. Yagna Akuluri – Senior Manager – Deloitte Consulting India Pvt. Ltd.

    – Mr. Sridharan Venkataramanan – Chief Executive Officer – Foundation for Innovation & Research at SASTRA Technology Business

    – Mr. Stavros Kleidarias – Supervisor – Customer Services – BETA CAE Systems SA Greece

    – Mr. Ajay Holey – Technical Specialist Manufacturing Systems – John Deere

    – Mr. Sudhir Gurtoo – Managing Director – Leadec India Pvt Ltd (formerly known as Voith Industrial)

  • 13:00
    13:00 - 13:55 ( 55 mins )

    Lunch & Networking

  • 14:00
    14:00 - 16:20 ( 2 Heures 20 mins )

    Breakout sessions

    TRACK I – PRODUCT + PROCESS
    Panel discussion: Harnessing the power of AR/VR (with case studies)
    • How AR/VR is empowering Product and Variant Design.
    • How AR/VR is aiding worker guidance during Production Process
    • AR/VR: Improving safety response with Immersive Training
    Speakers:

    – Mr. Saurabh Singh – Head of Design Studio – Maruti Suzuki

    – Mr. Sushil Vishwakarma – Sr Manager CAE – Whirlpool of India

    – Mr. Stavros Kleidarias – Supervisor – BETA CAE Systems SA Greece

    – Mr. Anshul Gupta – Director – ESI Group

    --------------------------------------------------------------------------------------------------

    TRACK II – TRAINING & MARKETING
    How it’s done: How Auto companies are adding value to their Sales and Marketing process with Visualization
    Panel discussion: AR/VR as a Game-changer in letting customers taste the product before “adding to cart”

    Speakers:

    – Mr. Ajay Purohit – Technical Chief Rapid Proto And Craftsmanship Tools – Tata Motors

    – Ms. Nazia Qureshi – Senior Technical Lead – John Deere India

    – Mr. Sachin Satpute – Director – MIT Skills

    – *Speaker name awaited

    – Mr.Hemanth Satyanarayana-CEO-Imaginate Technologies,Inc.

    – Mr. Ninad Chhaya – Co-Founder & COO – GoPhygital

  • 16:20
    16:20 - 16:50 ( 30 mins )

    Afternoon Refreshments & Networking

  • 16:50
    16:50 - 18:00 ( Une heure 10 mins )

    TRACK III – TECHNOLOGY SHOWCASE

    Presentations by representatives from –

    – ANSYS Software

    – PTC

    – BETA CAE Systems

    – Holosuit

    – ESI Group

    – Imaginate Inc

  • 18:00
    18:00 - 18:15 ( 15 mins )

    Interactive Quiz Program

  • ...

Services & équipements

Manifestations internes
  • Conférences
  • Tables Rondes
  • Espaces Démonstration
Relation exposants / visiteurs
  • Service de prise de RV
  • Cocktail Networking

VRTECH 2019 : Actualités

Editions précédentes

  Total Nationaux Etrangers
Visiteurs
Exposants
Entreprises représentées
Pays Exposant
Surface